# SDR SWAA2025060275623

- Difficulty date: May 28, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 59,743 hours, 38,777 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Skirt
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR ESCAPE SLIDE SKIRT FRAYED AND RUBBER WORN <[01].  AS DOOR SLIDE REMOVED AND REPLACED ON CARD #TTG8Q011E6QR; [02] REMOVED AND REPLACED AS SLIDE PER AMM 25-66-01.; [03] INSPECTION C/W REMOVED AND REPLACED AS SLIDE PER AMM 25-66-01. AS DOOR SLIDE REMOVED AND REPLACED ON CARD #TTG8Q011E6QR.
